# SDR CALA0200438

- Difficulty date: August 9, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N72821
- Make and model: Doug DC-9-82
- Aircraft serial: 49481
- Aircraft time: 50,556 hours, 24,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 1079-1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H CENTER SEAT TRACK CORRODED BETWEEN STA 1079 AND 1136. THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-5.
